MAUDE Adverse Event Report: ABBOTT MEDICAL (AFD-PLYMOUTH) NEUROTHERM NT-1000 LESION GENERATOR; RF GENERATOR

ABBOTT MEDICAL (AFD-PLYMOUTH) NEUROTHERM NT-1000 LESION GENERATOR; RF GENERATOR
Model Number NT1100
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.
 
Event or Problem Description
It was reported that during a procedure the regenerator was unable to detect any probes and the procedure was abandoned.No adverse consequences to the patient were reported.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
NEUROTHERM NT-1000 LESION GENERATOR
Common Device Name
RF GENERATOR
Manufacturer (Section D)
ABBOTT MEDICAL (AFD-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL (AFD-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22583628
Report Number3005334138-2025-00451
Device Sequence Number9282767
Product Code GXD
UDI-Device Identifier05415067022370
UDI-Public05415067022370
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNT1100
Device Catalogue NumberNT1100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight103 KG